# SDR 0100576

- Difficulty date: June 25, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 68,358 hours, 16,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEHIND ATTACHMENT FLANGE OF WING TO BODY FAIRING SUPPORT RIB AT STA 1480 LBL 75 TO LBL 90.  REMOVED CHORD AND AFFECTED AREA PER IAW SRM 53-10-01 AND SRM 51-30-00.
